RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2007, Volume 71, Issue 4, Pages 115–224 (Mi izv570)  

This article is cited in 6 scientific papers (total in 6 papers)

Elliptic structures on weighted three-dimensional Fano hypersurfaces

I. A. Cheltsovab

a Steklov Mathematical Institute, Russian Academy of Sciences
b University of Edinburgh

Abstract: We classify birational transformations into elliptic fibrations of a general quasi-smooth hypersurface in $\mathbb P(1,a_1,a_2,a_3,a_4)$ of degree $\sum_{i=1}^4a_i$ that has terminal singularities.

DOI: https://doi.org/10.4213/im570

Full text: PDF file (1302 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2007, 71:4, 765–862

Bibliographic databases:

UDC: 512.76
MSC: 14E05
Received: 17.08.2005

Citation: I. A. Cheltsov, “Elliptic structures on weighted three-dimensional Fano hypersurfaces”, Izv. RAN. Ser. Mat., 71:4 (2007), 115–224; Izv. Math., 71:4 (2007), 765–862

Citation in format AMSBIB
\Bibitem{Che07}
\by I.~A.~Cheltsov
\paper Elliptic structures on weighted three-dimensional Fano hypersurfaces
\jour Izv. RAN. Ser. Mat.
\yr 2007
\vol 71
\issue 4
\pages 115--224
\mathnet{http://mi.mathnet.ru/izv570}
\crossref{https://doi.org/10.4213/im570}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2360009}
\zmath{https://zbmath.org/?q=an:1135.14031}
\elib{http://elibrary.ru/item.asp?id=9564925}
\transl
\jour Izv. Math.
\yr 2007
\vol 71
\issue 4
\pages 765--862
\crossref{https://doi.org/10.1070/IM2007v071n04ABEH002375}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000250438300005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-35748979981}


Linking options:
  • http://mi.mathnet.ru/eng/izv570
  • https://doi.org/10.4213/im570
  • http://mi.mathnet.ru/eng/izv/v71/i4/p115

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Cheltsov I., “Fano varieties with many selfmaps”, Adv. Math., 217:1 (2008), 97–124  crossref  mathscinet  zmath  isi  scopus
    2. I. A. Cheltsov, “Extremal metrics on two Fano varieties”, Sb. Math., 200:1 (2009), 95–132  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. I. A. Cheltsov, “Log canonical thresholds of three-dimensional Fano hypersurfaces”, Izv. Math., 73:4 (2009), 727–795  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. Cheltsov I., Park J., “Halphen pencils on weighted Fano threefold hypersurfaces”, Cent. Eur. J. Math., 7:1 (2009), 1–45  crossref  mathscinet  zmath  isi  scopus
    5. Ryder D., “The curve exclusion theorem for elliptic and $K3$ fibrations birational to Fano 3-fold hypersurfaces”, Proc. Edinb. Math. Soc. (2), 52:1 (2009), 189–210  crossref  mathscinet  zmath  isi  scopus
    6. Cheltsov I., Park J., “Birational Rigidity and Main Theorem”, Mem. Am. Math. Soc., 246:1167 (2017), 1+  mathscinet  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:256
    Full text:79
    References:42
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019